HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Lyme Disease (https://www.healthboards.com/boards/lyme-disease/)
-   -   Burning/Buzzing sensation (https://www.healthboards.com/boards/lyme-disease/471260-burning-buzzing-sensation.html)

cappy7 02-12-2007 05:58 PM

Burning/Buzzing sensation
 
Hello,

Does anybody experience a burning/buzzing sensation? If so, are you able to control it or relieve it? I get this primarily in my legs and feet. Drives me crazy!! When I say burning, my skin isn't hot, but it has the same sensation. Is this a sign of die off? I only get it when I laying down or sitting. I don't get it when I'm standing or active.

Thanks

ryebeach 02-13-2007 04:14 AM

Re: Burning/Buzzing sensation
 
[QUOTE=cappy7;2796430]Hello,

Does anybody experience a burning/buzzing sensation? If so, are you able to control it or relieve it? I get this primarily in my legs and feet. Drives me crazy!! When I say burning, my skin isn't hot, but it has the same sensation. Is this a sign of die off? I only get it when I laying down or sitting. I don't get it when I'm standing or active.

Thanks[/QUOTE]
I also get the burning sensation Does it come with the sin creepy crawly stuff with you too
It intensifies when I lay down I take liquid benadryl and one of my xanax wrap up in a heating pad and then try to go to sleep when it gets real bad If I catch it when it just feels like the itching dry burning skin stuff the benadryl helps and the heating pads I do hear this is part of the die off cycle I usually get mine on the 2nd day I am off the Iv therapy I am on 4 days on 3 days off I don't quite know what you mean by the buzzing Is it like alot of flea bites or misquitoes biting like mine
Hope this info helps
Hang in there
Ryebeach

cappy7 02-13-2007 06:38 AM

Re: Burning/Buzzing sensation
 
Thanks ryebeach. It is more like a creepy crawly sensation. It's probably all the toxins in our body. They have no where to go. I guess I need to start detoxing.

bearsfan44 02-13-2007 07:40 AM

Re: Burning/Buzzing sensation
 
Hi Cappy
I haven't started antibiotics yet, but I've been having a burning in my hands for approximately 7-8 months now. The burning has also started in my feet and legs. I'll have my husband feel my hands and he notices one is hot versus the other. So according to me, it doesn't have anything to do with meds and getting rid of toxins, because I haven's started meds yet. Don't know if this helps - this disease is so confusing.

6Blues 02-13-2007 08:18 AM

Re: Burning/Buzzing sensation
 
Hi cappy7.

I get the buzzy feeling in my feet.

For me, it feels like my toes are filled with gallons of adrenaline and they are buzzing with excitement (sort of ... this is a tough symptom to describe).

I can't tell if it co-incides with my Herx's. I haven't been very good at keeping up with my chart lately.

I also find that it happens when I am at rest and not when I am moving.

Not that it makes the feeling go away, but maybe it helps to know you're not alone. :)

Mickie

Weary1 02-17-2007 06:15 AM

Re: Burning/Buzzing sensation
 
Hi,

I also get both. The buzzing lasts only 5-10 seconds when it comes but it's almost like some electrical feeling. I get it in my legs mainly. I also get a burning feeling. I don't think my skin actually feels hot but to me it feels like I have a sunburn. Where I have the burning, it use to be tingling and numb before I started meds in Nov. My Doc. said the burning sensation is actually a better sign than the numbness.

hang in there!


All times are GMT -7. The time now is 05:47 PM.